Thank you for writing this, it’s so helpful and informative. I’m now eyeballing all of the products in my stash for problem ingredients.
One product I have that lists urea as the third ingredient is Eucerin’s Intensive Repair Extra Enriched Hand Cream. Lactic acid is also further down on the list. It does also contain glyceryl stearate and peg 40 stearate though, but everything else on the list looks pretty harmless. I wonder if the high urea content renders those ingredients less problematic? But the pH tests around 7, I guess b/c it contains aluminum starch octenylsuccinate. Not sure, but I was thinking of trying a small amount of this on a damp face after cleansing.
2 years and older:
Cream/ointment: Apply a thin layer to the affected area once a day
12 years and older:
Lotion: Apply a thin layer to the affected area once a day
-Safety and efficacy in pediatric patients for more than 3 weeks of use have not been established.
-This topical drug should not be applied in the diaper area if the child still requires diapers or plastic pants.
-Therapy should be discontinued when control is obtained.
-If no improvement is seen within 2 weeks, reassessment of diagnosis may be needed.
Use: Relief of the inflammatory and pruritic manifestations of corticosteroid-responsive dermatoses
Last year I developed a rash under my eyes and I was promptly prescribed hydrocortisone cream. It didn't help much and the doctor referred me to see a dermatologist. I was told to keep using the hydrocortisone and I was discharged. As the steroid cream didn't help I searched the internet for another remedy and that's how I came across a product called Magicream. It claims it only contains natural ingredients and it promised to clear up my rash. I was so excited! I have recently found out that the cream in fact contains Clobetasol Propionate and Ketoconazole. I was devastated to find this out especially since side effects include red spots and a burning sensation! When I stopped using the cream the side effects were terrible - I don't need to tell you as you know how the withdrawal of steroid can affect ones face. I then did a search on line and found your website which made so much sense and helped me to understand what was happening with my skin. I ordered the Face & Body Wash and the Face & Neck TheraCream and I have been symptom FREE ever since. Thank you from a once frustrated person!! Trish Managold, UK